Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 30, 20114 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Jul 30, 2011, 5:11 PM EDT for 4 counties in Georgia. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 30, 2011, 5:11 PM EDT (21:11 UTC)
Expired
Jul 30, 2011, 6:00 PM EDT
In force
49 min
Issued by
NWS Atlanta, GA

Counties Montgomery County, GA, Toombs County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 94 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2011-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2011-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1231 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
908 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WWUS82 KFFC 302111
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 30 2011

GAZ086-098-111>113-302200-
511 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EDT...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...TARRYTOWN...LANDSBURG...GILLIS SPRINGS...
BARNHILL...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...KIBBEE...
GLENWOOD...OAK PARK...ROCK SPRINGS...PONDEROSA AND NORMANTOWN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3201 8221 3204 8277 3227 8277 3231 8272
      3234 8275 3241 8270 3246 8269 3247 8265
      3248 8217 3243 8218 3236 8224 3222 8220
      3218 8218
TIME...MOT...LOC 2111Z 326DEG 4KT 3231 8250

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 30, 3:57 PM EDT, 1 hour 14 minutes earlier.

Area forecast discussion, Jul 30, 3:57 PM EDT, 1 hour 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EDT SAT JUL 30 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
MOVING SW THROUGH THE STATE. MAIN FRONTAL BOUNDARY IS STILL NORTH
OF THE AREA BUT A LITTLE WAVE DEVELOPED OUT AHEAD OF IT WHICH IS
WHAT IS BRINGING SHOWERS AND THUNDERSTORMS TO OUR AREA NOW.
INSTABILITY INDICES ARE WEAK TO MODERATE ACROSS THE AREA AND THE
UPPER LEVEL RIDGE IS STILL OVER MOST OF THE SOUTHERN AND GULF
COAST STATES. THIS RIDGE SHOULD STAY OVER THE AREA THROUGH THE
SHORT TERM. THIS SHOULD KEEP THUNDERSTORMS BELOW SEVERE CRITERIA
TONIGHT THROUGH MON. THE MAIN FRONTAL BOUNDARY IS EXPECTED TO MOVE
SLOWLY SOUTH THROUGH MON NIGHT/TUE MORNING AND EVENTUALLY USHER IN
A MUCH DRIER AIRMASS ACROSS THE REGION. AS FOR NOW...EXPECT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE SHORT
TERM. TEMPERATURES WILL CONTINUE TO BE IN THE 90S WITH AFTERNOON
AND EVENING SHRA/TSRA COOLING TEMPS OFF EACH DAY. NO HEAT
ADVISORIES EXPECTED.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
MODELS SHOWING THE FRONTAL BOUNDARY NOW ACROSS KY/TN/NC WILL MOVE
INTO N FL BY TUE/WED. A HIGH PRESSURE RIDGE BUILDS IN BEHIND THIS
FRONT BY MID WEEK WITH A DRIER SURFACE TO MID LEVEL AIRMASS MOVING
IN. THIS DRIER AIRMASS WILL BE SHORT LIVED AS ANOTHER FRONT MOVES
SOUTH OUT OF THE GREAT LAKES STATES WED AND MOVES IN ACROSS N GA
THU. WE SHOULD SEE AT LEAST 2 DAYS...TUE/WED...OF LESS HUMID
CONDITIONS AND SLIGHTLY COOLER TEMPS...UPPER 80S/LOWER 90S. ITS
BEGINNING TO LOOK LIKE THE CURRENT FRONTAL BOUNDARY WILL MAKE IT THAT
FAR SOUTH AS THE RIDGE BEHIND IT LOOKS LIKE IT WILL BE FAIRLY
STRONG FOR THIS TIME OF YEAR.

&&

.AVIATION...
/ISSUED 150 PM EDT SAT JUL 30 2011/
18Z UPDATE...
OUTSIDE OF SHOWERS AND THUNDERSTORMS...VFR CONDITIONS ANTICIPATED AT
ALL TAF SITES THROUGH THE EVENING.  NORTHWEST WINDS 10 TO 15KT THIS
AFTERNOON WILL DIMINISH THIS EVENING. WATCHING CONVECTION DRIFTING
SE TOWARD METRO TAF SITES. WILL HAVE TO ADJUST TAFS FOR TEMPO
CONVECTION AS ACTIVITY APPROACHES EACH SITE. THERE IS POSSIBILITY OF
SOME MVFR FOG AND CEILINGS FROM LINGERING MOISTURE OVERNIGHT BUT NOT
CONFIDENT AT THIS TIME TO INCLUDE IN TAFS.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON WINDS...CIGS...VISIBILITY.
MEDIUM TO HIGH ON LOCATION AND TIMING OF CONVECTION.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  96  74  94 /  20  50  30  30
ATLANTA         75  93  77  92 /  20  50  30  30
BLAIRSVILLE     68  85  69  86 /  30  70  40  20
CARTERSVILLE    70  94  71  93 /  30  60  30  30
COLUMBUS        77  94  77  94 /  20  50  30  50
GAINESVILLE     74  93  75  92 /  20  60  40  30
MACON           74  96  75  94 /  20  50  30  50
ROME            71  95  72  95 /  30  60  30  20
PEACHTREE CITY  70  93  72  92 /  20  50  30  30
VIDALIA         75  98  76  92 /  20  40  20  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

01
Hazardous weather outlook, Jul 30, 6:02 AM EDT, 11 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 AM EDT SAT JUL 30 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
602 AM EDT SAT JUL 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING.

.SYNOPSIS...
DEEP TROPICAL MOISTURE REMAINS ACROSS THE SOUTHEAST...AS THE UPPER
LEVEL RIDGE ACROSS THE AREA SHIFTS WEST. THIS WILL AID IN
THUNDERSTORM DEVELOPMENT ACROSS THE AREA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE OCCASIONAL CLOUD TO
GROUND LIGHTNING...LOCALLY HEAVY RAIN AND WIND GUSTS TO 35 MPH. THE
MORE FAVORABLE TIME FOR THUNDERSTORM DEVELOPMENT WILL OCCUR BETWEEN
3 PM AND 10 PM.

.DISCUSSION...
DEEP MOISTURE WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE
ISOLATED SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL
GEORGIA THROUGH THIS EVENING. CAPE VALUES WILL INCREASE TO 1000 TO
1500 THIS AFTERNOON...MAINLY ACROSS PORTIONS OF NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY...MAINLY DURING THE
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 30, 4:06 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT SAT JUL 30 2011

GAZ008-015-016-023-302030-
406 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHITE...UNION...
LUMPKIN AND HALL COUNTIES UNTIL 430 PM EDT...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WHITE...
UNION...LUMPKIN AND HALL COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE CLERMONT...CAMP COLEMAN LAKE...
TURNERS CORNER...PORTER SPRINGS...WHITLEY GAP SHELTER...QUALATCHEE
LAKE...CLEVELAND...SMITHGALL WOODS CONSERVATION AREA...MOSSY CREEK...
LEAF...UNICOI STATE PARK...ROBERTSTOWN...HELEN AND SAUTEE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3479 8378 3468 8364 3465 8365 3463 8363
      3458 8363 3455 8361 3451 8364 3451 8365
      3450 8366 3442 8371 3464 8406
TIME...MOT...LOC 2006Z 252DEG 10KT 3454 8377
Special weather statement, Jul 30, 4:21 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
421 PM EDT SAT JUL 30 2011

GAZ035>037-047-302045-
421 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WALTON...
OCONEE...BARROW AND CLARKE COUNTIES UNTIL 445 PM EDT...

AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STATHAM...MOVING SOUTHEAST AT 10 MPH.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3401 8355 3400 8355 3397 8354 3399 8349
      3390 8338 3381 8349 3382 8350 3375 8358
      3394 8370 3404 8358
TIME...MOT...LOC 2021Z 310DEG 7KT 3397 8359
Special weather statement, Jul 30, 4:32 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
432 PM EDT SAT JUL 30 2011

GAZ081-082-094-095-302100-
432 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN PEACH...BIBB...
CRAWFORD AND HOUSTON COUNTIES UNTIL 500 PM EDT...

AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS PEACH...
BIBB...CRAWFORD AND HOUSTON COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE TOBESOFKEE...
LIZELLA...FRIENDSHIP...ELBERTA...ROBINS AIR FORCE BASE...WARNER
ROBINS...MIDDLE GEORGIA REGIONAL AIRPORT...SKIPPERTON...RUTLAND...
LAKEWOOD...MIAMI VALLEY...POWERVILLE...BYRON...JACK BROWN ESTATES AND
CENTERVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3248 8385 3284 8396 3285 8395 3285 8389
      3289 8382 3291 8379 3291 8377 3258 8354
      3257 8355
TIME...MOT...LOC 2032Z 333DEG 6KT 3280 8382
Special weather statement, Jul 30, 4:43 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
443 PM EDT SAT JUL 30 2011

GAZ085-086-097-098-302115-
443 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN TREUTLEN...
LAURENS...JOHNSON AND EMANUEL COUNTIES UNTIL 515 PM EDT...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
TREUTLEN...LAURENS...JOHNSON AND EMANUEL COUNTIES THROUGH 515 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE GILLIS SPRINGS...
BLACKVILLE...NORRISTOWN JUNCTION...NORRISTOWN...MODOC...DELLWOOD...
COVENA...SWAINSBORO...MEEKS...KITE...ADRIAN...FIVE POINTS...NUNEZ...
ZAIDEE AND GEORGE L SMITH STATE PARK.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3254 8203 3255 8208 3251 8215 3236 8224
      3233 8223 3233 8238 3235 8242 3233 8255
      3232 8275 3268 8280 3282 8252 3276 8245
      3278 8240 3281 8241 3284 8233 3281 8213
      3266 8208 3260 8200
TIME...MOT...LOC 2043Z 323DEG 6KT 3252 8238
Special weather statement, Jul 30, 4:48 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT SAT JUL 30 2011

GAZ025-035>037-047-049-302115-
448 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS AND FREQUENT
LIGHTNING IN WALTON...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON
COUNTIES UNTIL 515 PM EDT...

AT 446 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...OCONEE...MORGAN...BARROW...CLARKE AND JACKSON
COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE MOUNT VERNON...BEECHWOOD HILLS...STATE BOTANICAL
GARDEN OF GEORGIA...WESTGATE PARK...OCONEE HEIGHTS...ATHENS...
EASTVILLE...BOGART...GOOD HOPE...STATHAM...BEAR CREEK RESERVOIR...
WHITEHALL...NORTH HIGH SHOALS...WATKINSVILLE AND BISHOP. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3391 8327 3350 8352 3376 8367 3411 8357
TIME...MOT...LOC 2048Z 328DEG 13KT 3383 8355
Special weather statement, Jul 30, 5:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 PM EDT SAT JUL 30 2011

GAZ086-098-111>113-302200-
511 PM EDT SAT JUL 30 2011

...SIGNIFICANT WEATHER ADVISORY FOR 35 MPH WINDS IN WHEELER...
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES UNTIL 600 PM
EDT...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHEELER...TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE FIVE POINTS...TARRYTOWN...LANDSBURG...GILLIS SPRINGS...
BARNHILL...ORLAND...ZAIDEE...LOTHAIR...SOPERTON...KIBBEE...
GLENWOOD...OAK PARK...ROCK SPRINGS...PONDEROSA AND NORMANTOWN. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3201 8221 3204 8277 3227 8277 3231 8272
      3234 8275 3241 8270 3246 8269 3247 8265
      3248 8217 3243 8218 3236 8224 3222 8220
      3218 8218
TIME...MOT...LOC 2111Z 326DEG 4KT 3231 8250

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 12:51 PM EDTSpecial Weather StatementFFCCatoosa24 min
Jul 30, 1:29 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Murray31 min
Jul 30, 2:05 PM EDTSpecial Weather StatementFFCGilmer25 min
Jul 30, 2:29 PM EDTSpecial Weather StatementFFCPolk46 min
Jul 30, 2:31 PM EDTSpecial Weather StatementFFCCherokee, Pickens29 min
Jul 30, 2:50 PM EDTSpecial Weather StatementFFCCherokee, Dawson25 min
Jul 30, 2:53 PM EDTSpecial Weather StatementFFCHaralson22 min
Jul 30, 3:16 PM EDTSpecial Weather StatementFFCDouglas, Haralson29 min
Jul 30, 3:21 PM EDTSpecial Weather StatementFFCLumpkin24 min
Jul 30, 3:24 PM EDTSpecial Weather StatementFFCHancock36 min
Jul 30, 3:39 PM EDTSpecial Weather StatementFFCCarroll, Fayette51 min
Jul 30, 4:01 PM EDTSpecial Weather StatementFFCBaldwin, Emanuel, Glascock, Hancock, Jefferson, Johnson and 5 more29 min
Jul 30, 4:06 PM EDTSpecial Weather StatementFFCWhite24 min
Jul 30, 4:21 PM EDTSpecial Weather StatementFFCOconee24 min
Jul 30, 4:32 PM EDTSpecial Weather StatementFFCPeach28 min
Jul 30, 4:43 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen32 min
Jul 30, 4:48 PM EDTSpecial Weather StatementFFCClarke, Morgan, Oconee27 min
Jul 30, 5:13 PM EDTSpecial Weather StatementFFCGreene, Madison, Morgan, Oglethorpe, Putnam47 min
Jul 30, 5:40 PM EDTSpecial Weather StatementFFCBibb, Jones35 min
Jul 30, 6:02 PM EDTSpecial Weather StatementFFCMontgomery, Toombs28 min
Jul 30, 6:06 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 30, 6:20 PM EDTSevere Thunderstorm WarningFFCBaldwin, Jones, Wilkinson25 min
Jul 30, 6:29 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler31 min
Jul 30, 6:45 PM EDTSpecial Weather StatementFFCBaldwin30 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.